I have been on and off this medication. It seems after a few months, I start with leg cramps (mostly my left leg around the ankle up) and my hands. Every time I call my doctor, they tell me to stop this med until the cramps go away and start on it again. It does help lower my cholesterol problems but I am having cramps again for about 3 weeks now. Could this be due to some other medication I am taking? I take Gabapentin 400mg 3 pills 3x a day and have been on this medication for years. Could this be the culprit? I take a muscle relaxer at night Baclofen 10mg 1 pill at night and this helps me sleep. I have also been on this medication for almost a year. Any advise?
Rosuvastatin 20mg and muscle cramps?
- 12 Jul 2011 by The Mad Man
- 17 Jul 2011
- rosuvastatin, doctor, muscle, cramp, medication
Added 12 Jul 2011:
I take 1/2 pill of Rosuvastatin at night. I just did my labs and there appears to be nothing abnormal about my labs. They check my labs every time I complain about the cramps.
If your muscle cramps go away when you stop taking rosuvastatin then it is highly likely the cause of your cramps.
There is a moderate interaction between baclofen and gabapentin ... but this interaction should not result in symptoms such as cramps.
Dear Mad man
I have a good friend who has been on most drugs such as simivastin, Provachol and a whole range of them she goes through episodes of leg cramps bottom line she ends up notifying her cardiologist he then usually changes the medication, he advises her that since she has had elevated cholestrol and cardiac problems it's recommended by cardiologists and the american heart association to prescribe patients these medications, It seems to be if once you are off this like Marvella said then it is most likely the medication. my neighbor is very confused and upset once she discontinues these cramps in legs leave with her, I wish the very best of luck!
- Rosuvastatin Information for Consumers
- Rosuvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rosuvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2011 • 4 answers
Posted 18 Aug 2013 • 1 answer
After taking 800 MG of Metaxalone for 2 days I have come down with a constant cough and chills with?
Posted 2 Jan 2014 • 1 answer
Posted 28 Feb 2015 • 1 answer
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Posted 9 Dec 2015 • 1 answer